Faculty of Mathematical Sciences

Department of Pure Mathematics

Ali Iranmanesh

First NameAli
Last/Family/SurnameIranmanesh
Teacher GradeProfessor
Permanent Phone(not set)
Email Addressiranmanesh@modares.ac.ir
M. Ebrahimi, A. Iranmanesh and M. A. Hosseinzadeh, Hamiltonian character graphs, Journal of Algebra, Vol. 428, (2015) 54-66.
A. Iranmanesh, S. H. Alavi and B. Khosravi, A characterization of PSL(3; q) where q is an odd prime power, Journal of Pure and Applied Algebra, Vol. 170, No. 2-3, (2002) 243-254 .
S. Hossein-Zadeh, M. A. Hosseinzadeh, A. Iranmanesh and M. L. Lewis, On Graphs associated with character degrees and conjugacy class sizes of direct products of finite groups, Canadian Mathematical Bulletin, Vol. 58, (2015) 105-109.
A. Iranmanesh and A. Jafarzadeh, On the commuting graph associated with the symmetric and alternating groups, Journal of Algebra and Its Applications, Vol. 7, No. 1, (2008) 129-146.
F. Shafiei, A. Iranmanesh, M. L. Lewis and K. Aziziheris, Finite groups with a given set of character degrees, Algebr. Represent. Theory, Vol. 19, No. 2, (2016) 335-354.
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here